# SDR Y2PA2023080823037

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pilot Error
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, C.A.S. MAINTENANCE FOUND A DRAG MARK ON THE FUSELAGE SKIN AT APPROXIMATELY F.S. 1322 L30, AND THE SKIN GOUGED BETWEEN F.S. 1334 TO 1338, L29L – L29R.  MAINTENANCE IN KYIP PERFORMED A HFEC INSPECTION OF THE DAMAGE AREA AND VERIFIED NO CRACKS AND NOM THICKNESS OF 0.061” AND MIN THICKNESS OF 0.044” IN THE DAMAGED AREA. C.A.S MAINTENANCE FABRICATED A REPAIR DOUBLER FROM DMS 1592 0.025” MATERIAL, DOUBLER WAS TREATED, PRIMED AND INSTALLED IAW DC9/MD80 SRM 53-04-1 PARA. C PAGE 8 AND DRAWING # 5911429
